# SDR MALA020411

- Difficulty date: July 18, 2002
- Submitted: July 18, 2002
- Operation: Air carrier
- Aircraft: N408XJ
- Make and model: Saab 340B
- Aircraft serial: 340B408
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Indicator
- Part serial: SNON342A
- Condition: Failed
- Location: Rt Eng Itt
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB AND IN CRUISE OF FLIGHT 2936, RT  ENGINE ITT INDICATION.  FUNCTIONED INTERMITTANTLY INDICATING BETWEEN 400 AND 700. IRRATICALLY ALL OTHER ENGINE INDICATIONS WERE NORMAL. AIR RETURN TO DTW.  MAINTENANCE CND. INSTALLED SERICEABLE RT ITT INDICATOR SN/OFF 9704655A SN/ON 342A.  ALL CHECKS GOOD DONE IAW AMM CHAP 77 .
